# SDR UALA2011010300014

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,957 hours, 8,317 cycles
- Engine: Pwa PW4084
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: 8112507
- Part serial: 70
- Condition: Faulty
- Location: Engine Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG START WOULD NOT OPEN.  REPLACED ERU, STARTED ENG SEVERAL TIMES, STARTS NORMAL.
